MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2460/javma.25.04.0273

Медицинская библиотека · Journal of the American Veterinary Medical Association · 2025

Accidental acute lidocaine toxicity in 6 pet rabbits from multiple institutions and treatment with intravenous lipid emulsion.

Moreno Adam A, Thielen Lauren, Liles Marina, Huynh Minh, Guzman David Sanchez-Migallon, Richard Julianne N, Yinharnmingmongkol Chaowaphan, Girolamo Nicola Di

СтатьяПеревод в очереди

Аннотация

OBJECTIVE

To describe the signs, treatments, and outcomes of rabbits with lidocaine toxicoses after receiving accidental overdose with IV lidocaine.

ANIMALS: 6 client-owned rabbits with lidocaine toxicosis following accidental overdoses of 2% lidocaine administered intravenously as a constant rate infusion (> 100 µg/kg/min) or bolus (> 2 mg/kg) were identified through medical record searches at 4 institutions, covering cases from July 18, 1974, to September 15, 2024, depending on each institution's available records. Rabbits were excluded if they received lower doses or did not subsequently develop abnormal signs.

CLINICAL PRESENTATION: 5 rabbits showed neurological signs ranging from tremors to seizures, 1 rabbit showed arrhythmia, and 1 rabbit collapsed suddenly.

RESULTS

All rabbits received a constant rate infusion of lidocaine as part of their treatment plan. In 3 cases, the lidocaine was administered erroneously at the rate of the IV fluids. These rabbits received doses between 30.6 and 61.6 mg/kg of lidocaine over 30 to 40 minutes before showing signs of neurotoxicity and cardiotoxicity. In 3 cases, an excessive bolus of lidocaine was erroneously administered, ranging between 15.5 and 19 mg/kg. Five of the rabbits were treated with IV lipid emulsion. Potential cardiopulmonary complications were seen in 2 of the rabbits receiving ILE, possibly due to fluid overload. Clinical signs resolved in 4 rabbits, while 2 rabbits died within 24 hours.

CLINICAL RELEVANCE: Lidocaine boluses and constant rate infusions in rabbits should be carefully verified to ensure administration of the intended dose. Further investigation into the safety and efficacy of lipid emulsion in these cases is warranted.

Для цитирования: Moreno Adam A, Thielen Lauren, Liles Marina, Huynh Minh, Guzman David Sanchez-Migallon, Richard Julianne N, Yinharnmingmongkol Chaowaphan, Girolamo Nicola Di. Accidental acute lidocaine toxicity in 6 pet rabbits from multiple institutions and treatment with intravenous lipid emulsion.. Journal of the American Veterinary Medical Association. 2025. DOI: 10.2460/javma.25.04.0273.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.